# SDR CALA9900075

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1630
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR EDGE CREASE BEAM CORRODED AT BS 1630 RBL 64.  A BEAM STRAP AND FILLER PLATE WERE INSTALLED IAW SRM 53-60-13.
